# SDR C2XA02IA047

- Difficulty date: March 5, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 14521721009
- Condition: Corroded
- Part time: 7,291 hours, 4,931 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH, During C-check inspection the floor beam top plate at frame 14 was found to be corroded beyond limits. Maintenance repaired the affected portion of floor beam utilizing a splice repair in accordance with EMB 145 SRM 53-21-10
